Long-time asymptotics for integrable systems. Higher order theory

P. A. Deift, X. Zhou

Research output: Contribution to journalArticlepeer-review


The authors show how to obtain the full asymptotic expansion for solutions of integrable wave equations to all orders, as t→∞. The method is rigorous and systematic and does not rely on an a priori ansatz for the form of the solution.

Original languageEnglish (US)
Pages (from-to)175-191
Number of pages17
JournalCommunications In Mathematical Physics
Issue number1
StatePublished - Oct 1994

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Long-time asymptotics for integrable systems. Higher order theory'. Together they form a unique fingerprint.

Cite this